| Model Number |
72404263 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Mechanical issue is acknowledged within the dfu and is not related to off label use or failure to follow instructions.Additionally, it is concluded that the cause of the allegations cannot be established without product return.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a nonfunctioning device.A revision surgery was performed, during which the physician explanted and replaced the device.There were no patient complications.